Rate of Escape on the Lamplighter Tree

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)173-186
JournalJournal of mathematical sciences (New York, NY)
Volume156
Issue number1
Publication statusPublished - 2009

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Rate of Escape on the Lamplighter Tree. / Gilch, Lorenz Alexander.

In: Journal of mathematical sciences (New York, NY), Vol. 156, No. 1, 2009, p. 173-186.

Research output: Contribution to journalArticleResearchpeer-review

@article{70f476b56b07478fbd7830e61e01c55e,
title = "Rate of Escape on the Lamplighter Tree",
author = "Gilch, {Lorenz Alexander}",
year = "2009",
language = "English",
volume = "156",
pages = "173--186",
journal = "Journal of mathematical sciences (New York, NY)",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "1",

}

TY - JOUR

T1 - Rate of Escape on the Lamplighter Tree

AU - Gilch, Lorenz Alexander

PY - 2009

Y1 - 2009

UR - http://www.springerlink.com/openurl.asp?genre=article&id=doi:10.1007/s10958-008-9261-6

M3 - Article

VL - 156

SP - 173

EP - 186

JO - Journal of mathematical sciences (New York, NY)

JF - Journal of mathematical sciences (New York, NY)

SN - 1072-3374

IS - 1

ER -